# SDR SWIA200414025

- Difficulty date: October 24, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,542 hours, 42,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0173
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 9,382 hours, 13,803 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WITH ASSOCIATED MAP WARNING LIGHTS CAME ON DURING TAXI AND ONCE DURING APPROACH.  REPLACED FCU WITH A SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
